# SDR 97ZZZX3508

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544AS
- Make and model: Snias AS350B2
- Aircraft serial: 2890
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing Set
- Part number: 355A09103600
- Condition: Delaminated
- Location: Tail Rotor
- Part time: 499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING SET DELAMINATED BEYOND LIMITS.  REMOVED FROM TAIL ROTOR ASSY, S/N 6173.  TOTAL TIME ON TAIL ROTOR ASSY, 499.2 HOURS.  HAD BEEN ON S/N 2890 FOR 147.2 HOURS.  INSTALLED NEW BEARING SET.
